Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 4, 2011, 3:04 PM CDT. It took effect at Apr 5, 2011, 9:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 3:04 PM CDT (20:04 UTC)
- In effect from
- Apr 5, 2011, 9:00 AM CDT
- Expired
- Apr 5, 2011, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
476 WHUS74 KMOB 042004 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 304 PM CDT MON APR 4 2011 ...A GALE WARNING IS NOW IN EFFECT FROM 7 PM TONIGHT THROUGH 9 AM TUESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM TONIGHT FOR COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY MORNING THROUGH 2 PM TUESDAY AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTHERLY WINDS AND SEAS WILL STEADILY INCREASE AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. A SOLID LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE COLD FRONT LATER THIS EVENING. A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF THE COLD FRONT LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY AFTERNOON THEN GRADUALLY DECREASE THROUGH TUESDAY NIGHT. GMZ630-650-655-670-675-050415- /O.EXT.KMOB.SC.Y.0016.000000T0000Z-110405T0000Z/ /O.NEW.KMOB.GL.W.0002.110405T0000Z-110405T1400Z/ /O.NEW.KMOB.SC.Y.0017.110405T1400Z-110405T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 304 PM CDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 2 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO 2 PM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS 20 TO 30 KNOTS THROUGH EARLY THIS EVENING INCREASING TO 30 TO 40 KNOTS WITH HIGHER GUSTS AHEAD A COLD FRONT THROUGH LATE THIS EVENING...BECOMING NORTHWEST THEN NORTH AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS FROM LATE TONIGHT THROUGH 9 AM TUESDAY MORNING. * SEAS: SEAS WILL BUILD TO AROUND 8 FEET LATER THIS EVENING...THEN RANGE FROM 5 FEET NEAR SHORE AND 9 FEET WELL OFFSHORE WITH THE OFFSHORE FLOW LATE TONIGHT AND EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
288 WHUS74 KMOB 050340 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1040 PM CDT MON APR 4 2011 ...A GALE WARNING IS NOW IN EFFECT FROM 7 PM TONIGHT THROUGH 9 AM TUESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY MORNING THROUGH 2 PM TUESDAY AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTHERLY WINDS AND SEAS WILL STEADILY INCREASE AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. A SOLID LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE COLD FRONT LATER THIS EVENING. A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF THE COLD FRONT LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY AFTERNOON THEN GRADUALLY DECREASE THROUGH TUESDAY NIGHT. GMZ630-650-655-670-675-051145- /O.CON.KMOB.GL.W.0002.000000T0000Z-110405T1400Z/ /O.CON.KMOB.SC.Y.0017.110405T1400Z-110405T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1040 PM CDT MON APR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 2 PM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 2 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 30 KNOTS THROUGH LATE THIS EVENING INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS AHEAD A COLD FRONT INTO THE OVERNIGHT HOURS...THEN BECOMING NORTHWEST TO NORTH AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THROUGH 9 AM TUESDAY MORNING. * SEAS: SEAS WILL RANGE FROM 5 FEET NEAR SHORE AND 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS74 KMOB 050940 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 440 AM CDT TUE APR 5 2011 ...A GALE WARNING REMAINS IN EFFECT THROUGH 9 AM TODAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING THROUGH 2 PM THIS AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY FLOW WITH WINDS GUSTING TO GALE FORCE WILL CONTINUE BEHIND A PASSING STRONG COLD FRONT THROUGH THE MID MORNING HOURS TODAY. THE WINDS WILL BEGIN TO DIMINISH BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. GMZ630-650-655-670-675-051500- /O.CON.KMOB.GL.W.0002.000000T0000Z-110405T1400Z/ /O.CON.KMOB.SC.Y.0017.110405T1400Z-110405T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 440 AM CDT TUE APR 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON. * WINDS: NORTH WINDS 25 GUSTING TO 35 KNOTS WILL GRADUALLY DIMINISH TO 15 KNOTS GUSTING TO 25 KNOTS BY EARLY AFTERNOON. * SEAS: SEAS RANGING FROM 3 FEET NEAR SHORE...TO 9 FEET WELL OFFSHORE WILL GRADUALLY SUBSIDE TO NEAR 5 FEET WELL OFFSHORE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
211 WHUS74 KMOB 051442 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 942 AM CDT TUE APR 5 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 2 PM THIS AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... ...THE GALE WARNING HAS EXPIRED... .A STRONG NORTHERLY WIND FLOW WILL GRADUALLY DECREASE THROUGH THIS AFTERNOON. GMZ630-650-655-670-675-051900- /O.CON.KMOB.SC.Y.0017.000000T0000Z-110405T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 942 AM CDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... ...THE GALE WARNING HAS EXPIRED... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. * WINDS: WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN GRADUALLY DIMINISH TO AROUND 15 KNOTS FOR THE REMAINDER OF THE AFTERNOON. * SEAS: SEAS AT 8 TO 10 FEET FROM 20 TO 60 NM OUT WILL SUBSIDE TO 4 TO 6 FEET DURING THE AFTERNOON. SEAS WILL SUBSIDE TO 2 TO 4 FEET OUT TO 20 NM ALSO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 6:04 AM CDT, 9 hours earlier.
Area forecast discussion, Apr 4, 6:04 AM CDT, 9 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CDT MON APR 4 2011
.UPDATED TO ADD HIGH SURF ADVISORY TO THE COASTAL ZONES AS STRONG
SOUTHERLY WINDS IMPINGE ALONG THE COAST LINE LATER THIS MORNING...CONTINUING
INTO TONIGHT. ZONES AND POINT FORECASTS ALSO UPDATED FOR THIS. /10
/PREVIOUS DISCUSSION / 439 AM CDT MON APR 4 2011
...SEVERE THUNDERSTORMS BECOMING LIKELY LATE AFTERNOON INTO EVENING
WITH ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS AND LARGE
HAIL...
.SHORT TERM [TODAY THROUGH TUESDAY]...THE MUCH ANTICIPATED POTENT STORM
SYSTEM WILL IMPACT THE AREA...MAINLY FROM LATE THIS AFTERNOON
THROUGH 2 AM TONIGHT. A MODERATE SOUTHERLY WIND WILL CONTINUE TO
BRING A SURGE OF GULF MOISTURE NORTHWARD...AND STRATUS CLOUDS HAVE
ALREADY DEVELOPED OVER MUCH OF THE FORECAST AREA...WITH SCATTERED TO
BROKEN LOW CEILINGS AHEAD OF A VERY STRONG COLD FRONT APPROACHING
FROM THE NORTHWEST. A HIGHLY AMPLIFIED UPPER SHORTWAVE WILL MOVE
OVER THE NATIONS MID SECTION THIS MORNING INTO EARLY AFTERNOON AND
THE MODELS ARE NOW IN EXCELLENT AGREEMENT WITH THE ARRIVAL AND
PASSAGE OF THE STORM SYSTEM AND COLD FRONT ACROSS THE FORECAST AREA.
ISOLATED COVERAGE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON HOURS ACROSS MOST OF
THE FORECAST AREA...WITH THE HIGHEST CHANCES ACROSS OUR NORTHWEST
ZONES AFTER 3 PM.
INSTABILITY WILL INCREASE THIS AFTERNOON WITH THE NAM12 COMPUTING
MUCAPES VALUES BETWEEN 2000 AND 3000 J/KG. THE GFS IS A BIT LOWER
WITH MUCAPES VALUES BETWEEN 1500 AND 2000 J/KG. THE INCREASED
STABILITY IS ALSO SUPPORTED BY BOTH 850-500MB AND 500-300MB LAPSE
RATES VALUES AROUND 7C/KM. ALL MODELS ARE SHOWING A LOW LEVEL JET
INCREASING TO BETWEEN 40 AND 55 KNOTS THROUGHOUT THE DAY...AND A
WIND ADVISORY HAS BEEN ISSUED FOR THE AREA BEGINNING LATE THIS
MORNING.
SURFACE TO 1 KM HELICITY VALUES ARE EXPECTED TO RANGE BETWEEN 150 TO
300 M2/S2. THE FORECAST AREA WILL ALSO RESIDE UNDER THE RIGHT
ENTRANCE REGION OF A 100 KNOT 500MB UPPER LEVEL JET...RESULTING IN
STRONG UPPER LEVEL DIVERGENCE SUPPORTIVE OF SUSTAINING STRONG
UPDRAFTS. CONFIDENCE IS HIGH IN THE COMPUTER MODEL PARAMETERS THAT
SEVERE THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON THROUGH 2 AM
TONIGHT WITH DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...
AND PERIODS OF HEAVY RAIN ALL NOW LIKELY.
TODAY WILL BE WARM AND HUMID WITH HIGH TEMPERATURES IN THE MID 80S
INLAND AREAS AND UPPER 70S TO LOWER 80S COASTAL SECTIONS. LOW
TEMPERATURES TONIGHT WILL BE MUCH COOLER AFTER THE PASSAGE OF THE
COLD FRONT WITH TEMPERATURES IN THE MID 40S/LOWER 50S INLAND AREAS
AND MID 50S ALONG THE IMMEDIATE COAST. /22
TUE...COLD FRONT PROGGED TO BE MOVING QUICKLY SE...WELL OUT INTO THE GULF
THROUGH THE DAY AS HIGH PRES BUILDS EWD ACRS THE NRN GULF. DAYTIME
HIGHS LOOK TO BE VERY NICE WITH HIGHS RANGING FROM 64 TO 68...WELL
BLO SEASONAL NORMALS DUE TO STRONG LATE SEASON COLD FRONTAL PASSAGE.
HAVE SOME CONCERNS REGARDING OVERNIGHT LOWS TUESDAY NIGHT/WED AM.
WITH LIGHT/CALM WINDS...CLEAR SKIES AND DEWPOINTS IN THE LOWER 30S...TEMPERATURES
ARE FCST TO SINK INTO THE MID 30S OVER THE INTERIOR NE AND INTERIOR WRN
FL PNHNDL ZONES. THESE TEMPERATURES ALG WITH MINIMAL WIND COULD
RESULT IN THE FORMATION OF PATCHY FROST LATE TUE NIGHT. THIS WOULD BE
DETRIMENTAL TO TENDER VEGETABLES ALREADY OUT IN SPRING GARDENS. TOO
EARLY FOR A FROST ADVISORY...BUT SOMETHING TO KEEP IN MIND.
.LONG TERM [WEDNESDAY THROUGH SUNDAY]...A MODERATING TREND IN
TEMPERATURES IS EXPECTED DURING THE MEDIUM RANGE. HIGH PRES MOVES E
AND BECOMES QUITE EXPANSIVE OVR THE WRN ATLC WITH ITS WESTWARD NOSE
EXTENDING BACK INTO THE CENTRAL GULF. BROAD UPPER LVL HIGH OVR THE
GULF WILL KEEP THE BETTER DEFINED WX SYSTEMS RIDING N AND E FM THE
PLAINS INTO THE UPPER MIDWEST. COULD SEE A SMALL CHC OF SHWRS/TSTMS
ON FRI AS TAIL END OF WEAK MID LVL DISTURBANCES RIDE ENE IN THE HIGH
LVL FLOW. LACK OF ANY SFC BOUNDARY SHOULD KEEP CHC'S BLO 30% FRI
AFTN.
UPPER RIDGE STRENGTHENING OVER THE GULF THIS WEEKEND IMPLIES DEEP LYR
SUBSIDENCE AND LITTLE CHC OF RAIN SAT/SUN. WILL ALSO BE FEELING LIKE SUMMER
W/HIGH TEMPERATURES IN THE MID/UPPER 80S BY SAT. NIGHTTIME MINS WILL
LIFTING TO WELL INTO THE 60S BY THE WEEKEND AS WELL. /10
&&
.AVIATION...A VERY LOW STRATUS DECK WILL BE ONGOING AT THE START OF
THE FORECAST CYCLE WITH LIFR/IFR CEILINGS AT ALL TAF SITES. SOME
PATCHY LIGHT FOG WILL ALSO BE AROUND THIS MORNING RESULTING IN
OCCASIONAL MVFR VISIBILITIES. A MODERATE SOUTH WIND NEAR 20 KNOTS
WILL DEVELOP AROUND 16Z FREQUENT GUSTS TO BETWEEN 25 AND 30 KNOTS.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS IN VICINITY OF TAF SITES
AFTER 21Z...FOLLOWED BY THE APPROACH AND PASSAGE OF A SQUALL LINE OF
THUNDERSTORMS DURING THE EVENING HOURS AS A STRONG COLD FRONT MOVES
THROUGH THE AREA. SOME OF THE STORMS COULD BE STRONG TO SEVERE.
MODERATE NORTHERLY WINDS AND CLEARING SKIES WILL OCCUR AFTER 06Z IN
THE WAKE OF THE FRONT. /22
&&
.MARINE...SOUTHERLY WINDS WILL INCREASE TODAY ALONG WITH BUILDING
SEAS IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE
NORTHWEST. A STRONG NORTHERLY WIND FLOW WILL THEN DEVELOP AROUND
MIDNIGHT IN THE WAKE OF THE FRONT. MARINERS SHOULD PLAN FOR A SQUALL
LINE OF THUNDERSTORMS TO MOVE RAPIDLY SOUTHEAST ACROSS THE MARINE
AREA THIS EVENING... BRINGING LOCALLY STRONG WINDS AND HIGHER SEAS.
SOME OF THE STORMS WITHIN THE SQUALL LINE COULD BE SEVERE. THE
STRONG NORTHERLY WINDS AND SEAS WILL DECREASE ON TUESDAY...WITH
WINDS SHIFTING TO A LIGHT TO MODERATE SOUTHERLY FLOW WEDNESDAY
AFTERNOON THROUGH FRIDAY. /22
&&
.FIRE WEATHER...MIXED LAYER WINDS WILL INCREASE SUBSTANTIALLY TDY
WITH THE APPROACHING DYNAMICS OF THE STRONG FRONT. DAYTIME DISPERSION
WILL BE VERY HIGH WITH INDICES APPROACHING 120 OVER THE INTERIOR AND
NEAR 100 CLOSE TO THE COAST. WIND SHIFT W/FRONTAL PASSAGE IS FCST
TONIGHT ALG W/ TSTMS ALG AND OUT AHD. SEVERE WEATHER IS EXPECTED
THROUGH TONIGHT. MODERATE TO STG NRLY WINDS TUE AM WILL DECR INTO THE
AFTN. DISPERSION LOWER TUE BUT REMAINING WITHIN GOOD LEVELS. ALTHOUGH
GRIDDED DAYTIME RH TUE MOVING BLO 30%...ERC VALUES REMAINING BLO 35
AND 20' WINDS DECRG BLO 15 MPH...CRITERIA NOT MET TO ISSUE A FIRE
WEATHER WATCH ATTM FOR THE PANHANDLE. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 85 47 67 43 / 40 90 05 00
PENSACOLA 83 52 68 46 / 30 90 05 00
DESTIN 78 54 68 48 / 20 90 05 00
EVERGREEN 86 48 66 34 / 20 90 05 00
WAYNESBORO 85 44 66 38 / 60 80 05 00
CAMDEN 85 47 66 37 / 30 90 05 00
CRESTVIEW 83 52 68 34 / 20 90 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY FROM 11 AM MONDAY TO MIDNIGHT TUESDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.
WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HIGH SURF ADVISORY FROM 11 AM MONDAY TO MIDNIGHT TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
COASTAL SANTA ROSA.
MS...WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 11 AM MONDAY TO 2 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 4, 6:28 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 628 AM CDT MON APR 4 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 628 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER IS LIKELY AS AN ORGANIZED SQUALL LINE MOVES IN FROM THE WEST. THERE WILL BE A POTENTIAL OF SEVERE STORMS OVER SOUTHEAST MISSISSIPPI AND EXTREME PORTIONS OF SOUTHWEST ALABAMA BEGINNING AROUND 3 PM AS THE SQUALL LINE MOVES INTO THE OUTLOOK AREA. THE SQUALL LINE WILL THEN ADVANCE EAST ACROSS THE ENTIRE OUTLOOK AREA THROUGH 2 AM TONIGHT. DATA STILL SUGGESTS THAT SEVERE THUNDERSTORMS WILL BE LIKELY ALONG THIS LINE OF STORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADVANCE OF THE LINE... ISOLATED THUNDERSTORM CELLS MAY DEVELOP BEGINNING AROUND MID AFTERNOON...AND SOME OF THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE SYSTEM WILL MOVE ACROSS THE REGION FAIRLY RAPIDLY...AND AS SUCH WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. RAINFALL TOTALS WILL GENERALLY RANGE FROM 1 TO 1.5 INCHES ACROSS MOST OF THE REGION...WITH LOCALLY HIGHER AMOUNTS. STRONG SOUTHERLY WINDS OVER THE COASTAL WATERS WILL INCREASE TODAY ALONG WITH BUILDING SEAS IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST...FOLLOWED BY A STRONG NORTHERLY WIND FLOW DEVELOPING AROUND MIDNIGHT AND LASTING THROUGHOUT THE NIGHT IN THE WAKE OF THE FRONT. BAYS AND COASTAL WATERWAYS WILL BE ROUGH...AND SEAS WILL BUILD TO 7 TO 9 FEET. THESE CONDITIONS WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. A STRONG SOUTHERLY WIND FLOW ALONG WITH INCREASING SWELL AND TIDAL RANGES WILL RESULT IN HIGH SURF ALONG THE GULF BEACHES...MINOR COASTAL FLOODING...AND A HIGH RISK OF DANGEROUS RIP CURRENTS. STRONG SOUTHERLY WINDS OF 20 TO 25 MPH...WITH FREQUENT GUSTS AS HIGH AS 35 MPH WILL OCCUR OVER LAND AREAS IN ADVANCE OF AN APPROACHING COLD FRONT. THESE STRONG GUSTY WINDS WILL POSE A HAZARD TO MOTORISTS DRIVING HIGH PROFILE VEHICLES...AS WELL AS TO OTHERS IN OUTDOOR WIND SENSITIVE ACTIVITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG NORTHERLY WIND FLOW TUESDAY MORNING WILL DECREASING TO 15 TO 20 KNOTS BY EARLY TUESDAY AFTERNOON AS THE COLD FRONT MOVES AWAY FROM THE AREA. BAYS AND COASTAL WATERWAYS WILL BE ROUGH...AND SEAS OF 7 TO 9 FEET WILL SUBSIDE BELOW 7 FEET EARLY TUESDAY AFTERNOON. THESE CONDITIONS WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL BE REQUIRED BEGINNING AROUND MID AFTERNOON.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:37 AM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 17 hr |
| Apr 4, 5:17 AM CDT | Small Craft Advisory | MOB | 14 hr | |
| Apr 4, 5:50 AM CDT | High Surf Advisory | MOB | 18 hr | |
| Apr 4, 10:20 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 12 hr |
| Apr 4, 10:20 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 12 hr |
| Apr 4, 3:04 PM CDT | Gale Warning | MOB | 18 hr | |
| Apr 4, 6:43 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 47 min |
| Apr 4, 3:16 PM CDT | Fire Weather Watch | MOB | 14 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.